# SDR SWIA201024658

- Difficulty date: August 2, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 19,454 hours, 13,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT FS 580, RBL 9.0 CORRODED.  (C CHECK)  REPAIRED PER SRM.
